MAUDE Adverse Event Report: CooperSurgical, Inc. NEO-fit; Endotracheal tube holder

CooperSurgical, Inc. NEO-fit; Endotracheal tube holder
Model Number 42-2540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that homerton university hospital experienced multiple issues with this batch of neofit not adhering properly, causing unplanned extubation.Multiple attempts have been made, but no additional information has been provided.1216677-2026-00136 42-2540 neo-fit (b)(4).
 
Additional Manufacturer Narrative
G2: foreign: united kingdom device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
NEO-fit
Common Device Name
Endotracheal tube holder
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50840556
Report Number1216677-2026-00136
Device Sequence Number10461364
Product Code JAY
UDI-Device Identifier00888937016659
UDI-Public(01)00888937016659(10)550035487
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-2540
Device Catalogue Number42-2540
Device Lot Number550035487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown